# SDR SWAA030750

- Difficulty date: April 2, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 25,613 hours, 22,184 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT BULKHEAD CHORD CRACKED AT BS 178, WL 207.  REMOVED AND REPLACED LT BULKHEAD CHORD PER SRM.
